MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS AVL YOKE 12MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS AVL YOKE 12MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 08/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001825034-2021-01278, 0001825034-2021-01280, 0001825034-2021-01281, 0001825034-2021-01282, 0001825034-2021-01283, 0001825034-2021-01284.Medical product: oss avl tibial lock ring, item# 161073, lot# 466660.Oss avl mod tib plate oss tape, item# 161065, lot# 690080.Oss avl tib bearing 12mm, item# 161068, lot# 809890.Oss tib blk aug 10x63/67 univ, item# 150426, lot# 105590.Oss avl poly tib bushing set, item# 161071, lot# 490920.Oss poly femoral bushings, item# 150477, lot# 499870.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised approximately five months¿ post-implantation due to locking nut fractured in two pieces and allowed piston to disengage from the tibial component.Attempts to obtain additional information have been made; however, no more information is available.
 
Additional Manufacturer Narrative
Upon further investigation, it was determined that this item was reported in error.The locking ring fracture is what caused the yoke to disassociate from the tibial tray.Therefore, the locking ring is the only reportable item.The initial report was submitted in error and should be voided.
 
Event or Problem Description

Brand Name
OSS AVL YOKE 12MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11739289
Report Number0001825034-2021-01279
Device Sequence Number14394191
Product Code KRO
UDI-Device Identifier00880304456143
UDI-Public(01)00880304456143(17)281101(10)382130
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number161075
Device Lot Number382130
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;